Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on duality between measure and category


Author: Tomek Bartoszynski
Journal: Proc. Amer. Math. Soc. 128 (2000), 2745-2748
MSC (2000): Primary 03E15
DOI: https://doi.org/10.1090/S0002-9939-00-05762-2
Published electronically: April 27, 2000
MathSciNet review: 1766605
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that there is no Erdös-Sierpinski mapping preserving addition.


References [Enhancements On Off] (What's this?)

  • 1. Tomek Bartoszynski and Haim Judah.
    Set Theory: on the structure of the real line.
    A.K. Peters, 1995. MR 96k:03002
  • 2. Tomek Bartoszynski and Saharon Shelah.
    Strongly meager sets do not form an ideal.
    to appear in Journal of Mathematical Logic.
  • 3. Timothy J. Carlson.
    Strong measure zero and strongly meager sets.
    Proceedings of the American Mathematical Society, 118(2):577-586, 1993. MR 94b:03086
  • 4. John C. Oxtoby.
    Measure and category, volume 2 of Graduate Texts in Mathematics.
    Springer Verlag, New York-Berlin, 1980. MR 81j:28003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15

Retrieve articles in all journals with MSC (2000): 03E15


Additional Information

Tomek Bartoszynski
Affiliation: Department of Mathematics and Computer Science, Boise State University, Boise, Idaho 83725
Email: tomek@math.idbsu.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05762-2
Received by editor(s): December 17, 1997
Received by editor(s) in revised form: April 23, 1998
Published electronically: April 27, 2000
Additional Notes: The author was partially supported by NSF grant DMS 95-05375 and the Alexander von Humboldt Foundation
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society